# SDR ABXA20231227229

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,608 hours, 27,667 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 2617
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RUDDER AND RUDDER TRIM CONTROL SYSTEM: RUDDER TRIM. FAILED TO TRIM IN EITHER DIRECTION A/C RETURNED TO GATE.MAINTENACE GROUNDED A/C. BEGAN TROUBLESHOOTING ,TRIED NEW CONTROL PANEL, NO HELP. RE-INSTALLED ORIGINAL. RANG, MEGGER AND LOAD CHECKED RUDDER TRIM WIRING IAW WDM 27-21-11, NO DEFECTS NOTED. REMOVED AND RPELACED RUDDER TRIM ACTUATOR IAW B767 AMM 27-21-11. OPS CHECK GOOD. C/W RII 27-08 RETURNED AC TO SERVICE .
